Volume 10, Issue 1 (4-2015)                   IJMSI 2015, 10(1): 103-119 | Back to browse issues page



DOI: 10.7508/ijmsi.2015.01.008

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Siva Mala M, Siva Prasad K. ($phi,rho$)-Representation of $Gamma$-So-Rings. IJMSI. 2015; 10 (1) :103-119
URL: http://ijmsi.ir/article-1-465-en.html

Abstract:  
A $Gamma$-so-ring is a structure possessing a natural partial ordering, an infinitary partial addition and a ternary multiplication, subject to a set of axioms. The partial functions under disjoint-domain sums and functional composition is a $Gamma$-so-ring. In this paper we introduce the notions of subdirect product and $(phi,rho)$-product of $Gamma$-so-rings and study $(phi,rho)$-representation of $Gamma$-so-rings.
Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb